# SDR SWAA2020042733303

- Difficulty date: March 20, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STR 27L; STA: 344+10; LBL:5; WL: 150; STRINGER INBOARD SPLICE ANGLE HAS CORROSION. / NO ALLOWABLE LIMITS ON STRINGER INBOARD SPLICE ANGLE (OUT OF LIMITS) REMOVED AND REPLACED E&E COMPARTMENT STRINGER I/B SPLICE ANGLE AT STR 27L STA-344+10 LBL5 WL150 IAW SRM 51-40-02-0G-0 AND DWG #140A9101 REV-
